# SDR SWAA2022070716634

- Difficulty date: June 8, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 53,431 hours, 31,865 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: L/H Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR VARRIER BS 663 LBL 37 AT MAIN WHEEL WELL COMPARTME 2022-316846 / [01] TOOL USED CALIPER P/N:500-193-30 S/N:0000285.DUE DATE: 10-DEC-22.;[02] TOOL USED SCALE P/N:CL5000 S/N:AE-39882 DUE DATE:23 SEP 22.;[03] TOOL USED: HOT BONDER P/N: HCS9200B S/N: 18175478 DUE DATE: 05-AUG-22.;[04] TOOL USED: SCALE P/N: SCA-301 S/N: AE-412136 DUE DATE: 14-MAR-23.;[05] REPAIRED VAPOR BARRIER BS 663 LBL 37 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGN OFFS BELOW.;[06] REPAIRED VAPOR BARRIER BS 663 LBL 37 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGN OFFS BELOW. RII COMPLETED
